It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello

I have been dealing with depression and panic/anxiety disorder for quite a few years. I have been on all types of medication....Zoloft, Prozac, Wellbutrin, Topamax, etc. Currently, I am off of anti-depressants but I still need my clonazepam a few times a week for anxiety.

Recently I have been having an awful time with insomnia. I went through a nasty ordeal with back surgery and seem to be having more anxious moments than not. My Dr. gave me Imovane, but they didnt' work. He has now prescribed Restoril. I just wanted to know if anyone has been on this medication and are there any significant side effects. I realize everyone reacts differently but I am most concerned about nausea, diarrhea and headaches.





All times are GMT -7. The time now is 07:09 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!